# SDR A6WA202408198823

- Difficulty date: August 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL PN:600-31902-279 AT FS:310.00 TO FS:349.00 LHS AT DATUM 7 HAS CORROSION. **** AIRCRAFT REMOVED FROM SERVICE. **** REPLACED WITH A NEW INTERCOASTAL PN:600-31902-279 AT FS:310.00 TO FS:349.00 LHS. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM:51-23-00-00 (REV 39), SRM:51-40-11-00 (REV 39), 51-42-06-00(REV 39), 51-42-13-00(REV 39) AND51-45-00-00(REV 39) WORK PERFORMED UNDER JD AERO MAINTENANCE W/O:240218   CARD NO:226 TT: 46,096.27 HRS     TC: 43,568 CYC
